arrow
Volume 14, Number 1
Previous Issue Next Issue

Z. Z. Sun

J. Comp. Math., 14 (1996), pp. 1-7.

Preview Full PDF 2433 21774 Abstract

R. S. Ye & Z. H. Yang

J. Comp. Math., 14 (1996), pp. 8-22.

Preview Full PDF 2580 22709 Abstract

S. F. Xu

J. Comp. Math., 14 (1996), pp. 23-31.

Preview Full PDF 2714 22002 Abstract

H. L. Chen

J. Comp. Math., 14 (1996), pp. 32-39.

Preview Full PDF 2350 22761 Abstract

J. Gu & X. Hu

J. Comp. Math., 14 (1996), pp. 40-53.

Preview Full PDF 2439 21984 Abstract

B. S. He

J. Comp. Math., 14 (1996), pp. 54-63.

Preview Full PDF 2630 22356 Abstract

Y. Y. Feng & J. Kozak

J. Comp. Math., 14 (1996), pp. 64-70.

Preview Full PDF 2480 22071 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 71-97.

Preview Full PDF 2508 22510 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard